# SDR IPXA2021090273490

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 30,902 hours, 19,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N5361
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN DECK FLOOR BEAM STA 1600 BETWEEN KBK 24.75 AND 45.50 HAS SEVERAL CORROSION.REPAIRED PER EO B757-5310-81449-A. RCD 217045 AND VT MAE EA 757-5360-A2675.
